skin-hair-icon
Rashes on face after applying Soframycin
I had a some small rashes after shaving, so I applied soframycin on the rashes, but then it became more severe. I there any quick remedy for that.
2189 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Without examination of the skin condition and knowing the extent of involvement.. along with this more information on ongoing medication or history of previous/current skin/systemic illness it is not possible to comment on the treatment that would suit you best. Please get the problem checked thoroughly by visiting a qualified dermatologist or you can send images online through private online consult for a better assessment of the problem. Hope this is helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.